# SDR 2023FA0000199

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: General aviation
- Aircraft: N6922L
- Make and model: Cessna 310K
- Engine: IO470
- System (JASC): 7300 · Engine Fuel and Control
- Part: Flow Divider
- Condition: Perforated
- Location: Engine Spine
- Component: Flow Divider
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FLOW DIVIDER ON TOP OF THE ENGINE AT THE SPINE HAS A SMALL COMPENSATION HOLE ABOVE THE DIAPHRAGM. IF THE DIAPHRAGM HAS A PERFORATION, RAW FUEL WILL RISE ABOVE THE DIAPHRAGM AND SPEW FROM THIS HOLE AND THUS CAUSE AND EXTREME FIRE HAZARD. I HAVE OBSERVED THIS EFFECT ON TWO ENGINE RUNS WITH DIFFERENT FLOW DIVIDERS. I KNOW OF NO STC/AD TO CORRECT THIS CONDITION. A SMALL TUBE LEADING TO BELOW THE ENGINE BAY WOULD CORRECT THIS UNSAFE CONDITION.I SUSPECT THIS CONDITION IS PRESENT ON MANY AIRCRAFT---I ALSO OBSERVED THIS HOLE ON A BARON FLOW DIVIDER. THE SERVICE MANUAL DOES NOT SPECIFY A TIME COMPLIANCE CHANGE.
